# SDR AALA20160425006

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 46,091 hours, 14,618 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N508919
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CABIN FLOORBEAM AT FS 1640 IS CORRODED AT LBL 58.  REPAIRED FLOORBEAM T CAP, BETWEEN LBL 34 & 61 IAW SRM 53-00-51-2R-8.
